# SDR COMA9810176

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Condition: Smoking
- Location: Lt Acm
- Part time: 21,660 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED COCKPIT AND CABIN DURING BOARDING.  REPLACED THE LEFT ACM HEAT EXCHANGER.
